# SDR SWAA2019022129877

- Difficulty date: February 4, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A75103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BAFFLE INTERCOSTAL CRACKED BETWEEN BS 500A TO BS 500B, LBL 21.  REMOVED BAFFLE PER EA AND ER.
